# SDR DXTA200803123

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SAN JUAN BEGAN TO SMELL A STRONG ODOR WHICH APPEAR TO BE COMING FROM AN ELECTRICAL UNIT.  INSPECTED NOSE COMPARTMENT SAL, FOUND IT INTACT, PULLED NAV COM DMU, FOUND SLIGHT CONDINSATION UNDER DMU, ALSO A/C ODOR COMING FROM NOSE COMP. STARTED & LOADED APU TRANSMITTED TO AND CLEARANCE & RECEIVED TRANSMISSION REPLY. NO ODOR COMING FROM COCKPIT AT THIS TIME. RADIO OPS CK DONE IAW MM 23-11-00
